# SDR SWAA2023041716661

- Difficulty date: March 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS767 TO BS787 BETWEEN STR25R TO STR26R AND WL156 AFT CARGO COMPARTMENT 2023-185440<[01] TOOL USED: THICKNESS GAGE P/N:45MG; S/N: 221861811; DUE DATE: 08-NOV-23.;[02] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BS767 TO BS787 BETWEEN STR25R TO STR26R AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A0081 REV:A. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BS767 TO BS787 BETWEEN STR25R TO STR26R AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A0081 REV:A; RII. SEE INDIVIDUAL SIGN OFF BELOW.
